Mmm, smarties :S

I eventually got to see a consultant at my local costa since moving. She agreed that I needed to be back on the Omalizumab and that my lungs were being stroppy at the mo, but said there's nothing that can be done without funding.

So, my long-term Pred has been upped as my lung function was pretty awful. :(

I was wondering if anyone had tips to prevent too much weight gain / face-puffiness (as opposed to getting rid of it once you have it). I'm a bit puffy and have gained some weight, but keeping it fairly controlled through a sensible diet and exercise - but I can't reduce my food intake further or increase my exercise (already pushing myself too far and making my lungs stroppy), but I'm so worried about gaining weight with the increased steroids - any tips?

And can anything be done about the face puffiness? That, I think is what I hate most - my sister says it's not as obvious as I think it is, but I hate even looking at my face in the mirror because I'm so conscious of the puffiness. I know it will go down when I reduce the steroids, but that's not going to be for quite a while.

1 Reply

oldestnewest
  • Hi ratty,

    That's pants about the funding, how do u go about getting that sorted?

    I'm experiencing the whole puffy thing for the 1st time (had lots of short pred courses before but this time it was nearly 3 months high dose,) and I hate it!!!

    I'm now down to maintenance pred 10 mg but wondered how long it is before the puffiness goes if you've had it before?

    Weight gain wise you know you are doing all the right things, especially the exercise when you can do it.

    Fingers x for u re the xolair!!

    X

You may also like...